# SDR MASA2013110267929

- Difficulty date: November 2, 2013
- Submitted: November 3, 2013
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 23,888 hours, 19,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD EMERGENCY LIGHT HAS ONE BULB INOPOPERATIVE.
